# SDR CALA2022090502258

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fr16, Y1292
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FR16, Y1292, SEAT TRACK CORRODED. REMOVED CORROSION ON TRACK ASSY Y1292, FOUND OUT LIMITS IAW SRM 53-11-14-283-007. REMOVED AND REPLACED TRACK ASSY ON MAIN CABIN FR12 TO FR24 Y1292 IAW SRM 51-42-11/001. EMP#: V935975 W/C: 3729 2 STA: ST ENG BFM
